zbMATH — the first resource for mathematics

Found 5 Documents (Results 1–3)

Tan, Wai-Yuan et al., Deterministic and stochastic models of AIDS epidemic and HIV infections with intervention. Hackensack, NJ: World Scientific (ISBN 981-256-139-0/hbk). 121-138 (2005).
MSC:  92C60 92C50
BibTeX Cite
Full Text: DOI
Castillo-Chavez, Carlos (ed.) et al., Mathematical approaches for emerging and reemerging infectious diseases: Models, methods, and theory. Proceedings of a workshop, integral part of the IMA program on mathematics in biology. New York, NY: Springer. IMA Vol. Math. Appl. 126, 245-260 (2002).
MSC:  92D30 92C60 92D10
BibTeX Cite

Filter Results by …

Document Type
Year of Publication